# SDR AUS20021068

- Difficulty date: March 9, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YK2
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 252416315
- Condition: Out Of Adjust
- Location: Fuel Control/Rec
- Component: Fuel Control/Rec, Bendix, RSA10ED1
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL CONTROL UNIT OUT OF ADJUSTMENT.
